MARATHWADA  MATHEMATICAL SOCIETY,
                   AURANGABAD - 431005 , INDIA
OFFICE BEARERS
LIFE MEMBERS
PATRON MEMBERS
PATRON INSTITUTES
CONFERENCE
BULLETIN
ABOUT US
CONTACT US
Contents Of Volume 10,No.1
V. V. AMBARWADIKAR & V. N. DASARE:
(n + 1) PERFECT SQUARE LINEAR EXPRESSIONS IN n REAL VARIABLES
SADASHIV DEO:
METHOD OF VARIATION OF PARAMETERS IN ODE
S.B. KALYANKAR & H.S. ACHARYA:
SOME PROBABILITY DISTRIBUTIONS AND THEIR APPLICATIONS
D. Y. KASTURE:
MATHEMATICS OF MUSIC : SOME ELEMENTS
S.S.KHOPADE & Y.S.PAWAR:
SPECIAL TOPOLOGY ON A GROUP
J. N. SALUNKE & A.R. GOTMARE:
CONVERSE OF LAGRANGE'S THEOREM AND SOLVABLE GROUPS
R. S. SHAH:
JAINA MATHEMATICS : LORE OF LARGE NUMBERS